# SDR CALA2022052001290

- Difficulty date: May 18, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N806UA
- Make and model: Airbus A319-131
- Aircraft serial: 788
- Aircraft time: 70,608 hours, 29,951 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN R2 DOOR LOWER CORNERS HAS CORROSION AT FR66 AND FR68 A 3NB-53-3-6299 PER HAECO LCQ N/R 9294539/36539 GEN BY V061771 RMVD AND RPLD AFT CABIN R2 DOOR SILL AT FR66-68 IAW A319 SRM 51- 42-11/001 AND SRM 53-41-14-283-002 REPAIRED FINAL TOPCOAT IAW SR M 51-75-12-911-002 BY MECH V935356 INSP BY V077960
